MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW SPINAL ANES/EPIDURAL CATH KIT; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC ARROW SPINAL ANES/EPIDURAL CATH KIT; ANESTHESIA CONDUCTION CATHETER
Catalog Number UI-05502
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "twice in the last month, the catheter from this kit has broken off when being pulled out/discontinued.With the most recent occurrence (last thursday), the catheter and the internal wire broke off.These patients needed to have surgery to have the remaining part of the catheter retrieved from their backs." additional information reports "the patient was consulted with the neuro surgery team and hd to go back to the operating room to have the remainder of the catheter removed".The patient's current condition is reported as "fine".Associated mdr number includes: 9680794-2024-00523.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: section d.4.- unique identifier (udi)# corrected from (b)(4).
 
Event or Problem Description

Brand Name
ARROW SPINAL ANES/EPIDURAL CATH KIT
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19459850
Report Number9680794-2024-00524
Device Sequence Number20826310
Product Code BSO
UDI-Device Identifier00801902014160
UDI-Public00801902014160
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2025
Device Catalogue NumberUI-05502
Device Lot Number33F23J0523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown